Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Measures and tensors


Author: Jesús Gil de Lamadrid
Journal: Trans. Amer. Math. Soc. 114 (1965), 98-121
MSC: Primary 46.20; Secondary 28.50
DOI: https://doi.org/10.1090/S0002-9947-1965-0179604-3
MathSciNet review: 0179604
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. G. Bartle, A general bilinear vector integral, Studia Math. 15 (1956), 337-352. MR 0080721 (18:289a)
  • [2] R. G. Bartle, N. Dunford and J. Schwartz, Weak compactness and vector measures, Canad. J. Math. 7 (1955), 289-305. MR 0070050 (16:1123c)
  • [3] N. Bourbaki, Eléments de mathématiques. VI. Intégrations, Actualités Sci. Ind. No. 1281, Hermann, Paris, 1952. MR 0124722 (23:A2033)
  • [4] M. M. Day, Normed linear spaces, Ergebnisse der Mathematik und ihrer Grenzgebiete, Heft 21, Springer, Berlin, 1958. MR 0094675 (20:1187)
  • [5] N. Dinculeanu, Mesures vectorielles et opérations linéaires, C. R. Acad. Sci. Paris 246 (1958), 2328-2331. MR 0096771 (20:3254)
  • [6] N. Dinculeanu and C. Foias, Mesures vectorielles et opérations linéaires sur $ L_E^p$, C. R. Acad. Sci. Paris 248 (1959), 1759-1762. MR 0105006 (21:3753)
  • [7] N. Dunford and J. Schwartz, Linear operators, Vol. I, Interscience, New York, 1958.
  • [8] B. R. Gelbaum and J. Gil de Lamadrid, Bases of tensor products of Banach spaces, Pacific J. Math. 11 (1961), 1281-1286. MR 0147881 (26:5394)
  • [9] J. Gil de Lamadrid, On finite dimensional approximations of mappings in Banach spaces, Proc. Amer. Math. Soc. 10 (1962), 163-168. MR 0138972 (25:2412)
  • [10] A. Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc. No. 16 (1955), 140 pp. MR 0075539 (17:763c)
  • [11] -, La théorie de Fredholm, Bull. Soc. Math. France 84 (1956), 319-384. MR 0088665 (19:558d)
  • [12] A. Ionescu Tulcea and C. Ionescu Tulcea, On the decomposition and integral representations of continuous linear operators, Ann. Mat. Pura Appl. 53 (1961), 81-88. MR 0124728 (23:A2039)
  • [13] -, On the lifting property. II. Representation of linear operators on the spaces $ L_E^r, 1 \leqq r < \infty $, J. Math. Mech. 7 (1962), 773-795. MR 0145350 (26:2881)
  • [14] R. S. Phillips, On linear transformations, Trans. Amer. Math. Soc. 48 (1938), 516-541. MR 0004094 (2:318c)
  • [15] R. Schatten, A theory of cross-spaces, Annals of Mathematics Studies No. 26, Princeton Univ. Press, Princeton, N. J., 1950. MR 0036935 (12:186e)
  • [16] J. Schauder, Eine Eigenschaft des Haarschen Orthogonal systems, Math. Z. 28 (1928), 317-320. MR 1544958
  • [17] I. Singer, Linear functionals on spaces of continuous mappings of a compact Hausdorff space into a Banach space, Rev. Math. Pures Appl. 2 (1957), 309-315. (Russian) MR 0096964 (20:3445)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.20, 28.50

Retrieve articles in all journals with MSC: 46.20, 28.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0179604-3
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society